| Model Number |
5407100000 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned.
Event or Problem Description
It was reported via medwatch (b)(4) that during a surgical procedure, the surgeon saw metal flakes.It was also reported that the surgeon immediately stopped using the drill.The wound was irrigated copiously another drill bit was opened to the field and the case continued without further incident.